# SDR DELA200500007

- Difficulty date: March 18, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N273MG
- Make and model: Lear 55LEAR
- Aircraft serial: 119
- Aircraft time: 10,301 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3203353
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CABIN PRESSURIZATION SYSTEM DID NOT SCHEDULED ALTITUDE OF DIFFERENTIAL PRESSURE.  AN UNSCHEDULED/PRECAUTIONARY LANDING WAS MADE.  TROUBLESHOOTING INDICATED FAULTY PRESSURIZATION FLOW CONTROL VALVE.  VALVE WAS REPLACED WITH OVERHAULED UNIT.  GROUND CHECKS AND SUBSEQUENT FLIGHT CHECK WERE SATISFACTORY.
